MathSciNet Relay Station
MathSciNet bibliographic data
MR1014866 03C45 (03C35 20F10)
Kantor, W. M.; Liebeck, Martin W.; Macpherson, H. D. $\aleph\sb 0$-categorical structures smoothly approximated by finite substructures. Proc. London Math. Soc. (3) 59 (1989), no. 3, 439–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement